On the asymptotic behavior of the solution of a problem on the diffraction of long waves on the surface of a stratified fluid
Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1817-1825
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_10_a9,
author = {S. A. Gabov and A. G. Sveshnikov and A. K. Shatov},
title = {On the asymptotic behavior of the solution of a problem on the diffraction of long waves on the surface of a stratified fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1817--1825},
year = {1981},
volume = {17},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_10_a9/}
}
TY - JOUR AU - S. A. Gabov AU - A. G. Sveshnikov AU - A. K. Shatov TI - On the asymptotic behavior of the solution of a problem on the diffraction of long waves on the surface of a stratified fluid JO - Differencialʹnye uravneniâ PY - 1981 SP - 1817 EP - 1825 VL - 17 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_10_a9/ LA - ru ID - DE_1981_17_10_a9 ER -
%0 Journal Article %A S. A. Gabov %A A. G. Sveshnikov %A A. K. Shatov %T On the asymptotic behavior of the solution of a problem on the diffraction of long waves on the surface of a stratified fluid %J Differencialʹnye uravneniâ %D 1981 %P 1817-1825 %V 17 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1981_17_10_a9/ %G ru %F DE_1981_17_10_a9
S. A. Gabov; A. G. Sveshnikov; A. K. Shatov. On the asymptotic behavior of the solution of a problem on the diffraction of long waves on the surface of a stratified fluid. Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1817-1825. http://geodesic.mathdoc.fr/item/DE_1981_17_10_a9/